# SDR SWAA2022040726064

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STA 540 INTERCOSTAL AFT SIDE ABOVE FASTENER LBL 0-24. / REMOVED AND REPLACED STA 540 INTERCOSTAL LBL 0-24 IAW BOEING DWG 143A0060 REV:- AND B737 SRM 51-40-02-0G-0
